# SDR SWAA2023010479193

- Difficulty date: December 7, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR HEADER PANEL EXIT SIGN HOUSING BROKEN.  REMOVED AND REPLACED R2 DOOR HEADER PANEL EXIT SIGN AS PER AMM 33-51-01-960-802.
